# SDR AALA20000386

- Difficulty date: February 28, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV04055N0184
- Condition: Arced
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LGA - DURING OVERNIGHT MAINTENANCE WHILE IN HANGAR UPPER SIDEWALL FLOURESCENT LIGHT STARTED ARCING.  SMOKE ACCUMULATED IN CABIN.  LIGHT FIXTURE OVER SEAT 25AB BURNED.  REPLACED BAD LIGHT SOCKET.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
